Ukrainian Mathematical Journal

, Volume 23, Issue 1, pp 46–52 | Cite as

Some theorems concerning the behavior of solutions of a nonlinear system in the large

  • M. A. Balitinov
Brief Communications


Nonlinear System 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    A. P. Tuzov, “On necessary and sufficient conditions for stability of a control system,” Dokl. Akad. Nauk BSSR,4, No. 3 (1960).Google Scholar
  2. 2.
    V. A. Pliss, Some Problems of the Theory of Stability of Motion in the Large [in Russian], Leningrad State Univ., Leningrad (1958).Google Scholar
  3. 3.
    N. N. Krasovskii, “Concerning stability in the case of arbitrary initial perturbations of the solutions of a nonlinear system of three equations,” Prikl. Matem, i Mekh.,17, No. 3 (1953).Google Scholar
  4. 4.
    I. V. Gaishun, “On an application of qualitative methods in the theory of stability of nonlinear systems,” Diff. Urav.,6, No. 7 (1970).Google Scholar
  5. 5.
    M. A. Balitinov and A. R. Efendiev, “On the stability of a nonlinear system,” Uchen. Zapisk., Dagestan Ped. In-ta,5 (1966).Google Scholar
  6. 6.
    M. A. Balitinov, “The behavior of solutions in the large of a nonlinear system,” Diff. Urav.,5, No. 2 (1969).Google Scholar
  7. 7.
    E. A. Barbashin and N. N. Krasovskii, “On the stability of motion in the large,” Dokl. Akad. Nauk SSSR,86, No.3 (1952).Google Scholar

Copyright information

© Consultants Bureau 1972

Authors and Affiliations

  • M. A. Balitinov
    • 1
  1. 1.Dagestan State UniversityUSSR

Personalised recommendations